# SDR DL72S981692

- Difficulty date: August 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N515DA
- Make and model: Boeing 727232
- Aircraft serial: 21431
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING MV1 CORROSION VISIT NRC 31, CORROSION AT CLIP NUT HOLES UPPER AND LOWER SIDE OF FLOORBEAM STA 344 BL 0 RBL 24          AREA RBL 18 TO RBL 24 WITHIN LIMITS SRM 53-10-1.  AREA RBL 18 TO BL 0 WORKED ON NRC 40 SRM 53-10-8.
